Nonlinear evolution equations with gradient coupled noise

Benth FE, Deck T, Pothoff J, Streit L (1998)
LETTERS IN MATHEMATICAL PHYSICS 43(3): 267-278.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
We show existence and uniqueness of solutions for a class of nonlinear evolution equations with gradient coupled noise. Our results are obtained by using a simple transformation relating the equation under consideration to an underlying deterministic partial differential equation. Both the It (o) over cap and the Stratonovich conventions are treated. Several examples show that the properties of solutions for It (o) over cap equations can differ significantly from those of Stratonovich equations.
Stichworte
Burgers equation; Korteweg-de Vries equation
Erscheinungsjahr
1998
Zeitschriftentitel
LETTERS IN MATHEMATICAL PHYSICS
Band
43
Ausgabe
3
Seite(n)
267-278
ISSN
0377-9017
Page URI
https://pub.uni-bielefeld.de/record/1626241

Zitieren

Benth FE, Deck T, Pothoff J, Streit L. Nonlinear evolution equations with gradient coupled noise. LETTERS IN MATHEMATICAL PHYSICS. 1998;43(3):267-278.
Benth, F. E., Deck, T., Pothoff, J., & Streit, L. (1998). Nonlinear evolution equations with gradient coupled noise. LETTERS IN MATHEMATICAL PHYSICS, 43(3), 267-278. doi:10.1023/A:1007456027371
Benth, F. E., Deck, T., Pothoff, J., and Streit, L. (1998). Nonlinear evolution equations with gradient coupled noise. LETTERS IN MATHEMATICAL PHYSICS 43, 267-278.
Benth, F.E., et al., 1998. Nonlinear evolution equations with gradient coupled noise. LETTERS IN MATHEMATICAL PHYSICS, 43(3), p 267-278.
F.E. Benth, et al., “Nonlinear evolution equations with gradient coupled noise”, LETTERS IN MATHEMATICAL PHYSICS, vol. 43, 1998, pp. 267-278.
Benth, F.E., Deck, T., Pothoff, J., Streit, L.: Nonlinear evolution equations with gradient coupled noise. LETTERS IN MATHEMATICAL PHYSICS. 43, 267-278 (1998).
Benth, FE, Deck, T, Pothoff, J, and Streit, Ludwig. “Nonlinear evolution equations with gradient coupled noise”. LETTERS IN MATHEMATICAL PHYSICS 43.3 (1998): 267-278.